Rus / Eng
0
2013
Impact Factor

Publications

Number of publications – 0
Show abstracts
Group by years

Search:

Author
x
Add author
Journal/Book
x
Add Journal/Book
Timespan
-
Publication type
Articles
Monographs and collections
Preprints
Keywords


2017

  • 1.

    Bizyaev I. A., Borisov A. V., Mamaev I. S.

    The Hess–Appelrot Case and Quantization of the Rotation Number
    Regular and Chaotic Dynamics, 2017, vol. 22, no. 2, pp. 180-196
    Abstract          pdf  (511.99 Kb)
  • 2.

    Bizyaev I. A., Borisov A. V., Kilin A. A., Mamaev I. S.

    Integrability and nonintegrability of sub-Riemannian geodesic flows on Carnot groups
    Russian Journal of Nonlinear Dynamics, 2017, vol. 13, no. 1, pp. 129-146
    Abstract          pdf  (2.82 Mb)

2016

  • 3.

    Bizyaev I. A., Borisov A. V., Mamaev I. S.

    Generalizations of the Kovalevskaya Case and Quaternions
    Proceedings of the Steklov Institute of Mathematics, 2016, vol. 295, pp. 33-44
    Abstract          pdf  (190.82 Kb)
  • 4.

    Bizyaev I. A., Borisov A. V., Mamaev I. S.

    The Hess–Appelrot system and its nonholonomic analogs
    Proceedings of the Steklov Institute of Mathematics, 2016, vol. 294, pp. 268-292
    Abstract          pdf  (1.23 Mb)
  • 5.

    Bizyaev I. A., Borisov A. V., Kilin A. A., Mamaev I. S.

    Integrability and Nonintegrability of Sub-Riemannian Geodesic Flows on Carnot Groups
    Regular and Chaotic Dynamics, 2016, vol. 21, no. 6, pp. 759-774
    Abstract          pdf  (3.48 Mb)
  • 6.

    Borisov A. V., Mamaev I. S., Bizyaev I. A.

    The Spatial Problem of 2 Bodies on a Sphere. Reduction and Stochasticity
    Regular and Chaotic Dynamics, 2016, vol. 21, no. 5, pp. 556-580
    Abstract          pdf  (1.45 Mb)
  • 7.

    Borisov A. V., Mamaev I. S., Bizyaev I. A.

    Historical and Critical Review of the Development of Nonholonomic Mechanics: the Classical Period
    Regular and Chaotic Dynamics, 2016, vol. 21, no. 4, pp. 455-476
    Abstract          pdf  (1.87 Mb)
  • 8.

    Bizyaev I. A., Borisov A. V., Mamaev I. S.

    The Dynamics of Vortex Sources in a Deformation Flow
    Regular and Chaotic Dynamics, 2016, vol. 21, no. 3, pp. 367-376
    Abstract          pdf  (1.37 Mb)
  • 9.

    Bizyaev I. A., Borisov A. V., Mamaev I. S.

    Dynamics of the Chaplygin Sleigh on a Cylinder
    Regular and Chaotic Dynamics, 2016, vol. 21, no. 1, pp. 136-146
    Abstract          pdf  (268.54 Kb)
  • 10.

    Bizyaev I. A., Borisov A. V., Mamaev I. S.

    Dynamics of the Chaplygin sleigh on a cylinder
    Russian Journal of Nonlinear Dynamics, 2016, vol. 12, no. 4, pp. 675–687
    Abstract          pdf  (331.42 Kb)
  • 11.

    Borisov A. V., Mamaev I. S., Bizyaev I. A.

    Historical and critical review of the development of nonholonomic mechanics: the classical period
    Russian Journal of Nonlinear Dynamics, 2016, vol. 12, no. 3, pp. 385-411
    Abstract          pdf  (1.9 Mb)
  • 12.

    Bizyaev I. A., Borisov A. V., Kazakov A. O.

    Dynamics of the Suslov problem in a gravitational field: reversal and strange attractors
    Russian Journal of Nonlinear Dynamics, 2016, vol. 12, no. 2, pp. 263-287
    Abstract          pdf  (3.54 Mb)
  • 13.

    Bizyaev I. A., Borisov A. V., Mamaev I. S.

    The Hojman Construction and Hamiltonization of Nonholonomic Systems
    Symmetry, Integrability and Geometry: Methods and Applications, 2016, vol. 12, 012, 19 pp.
    Abstract          pdf  (571.09 Kb)

2015

  • 14.

    Bizyaev I. A., Kozlov V. V.

    Homogeneous systems with quadratic integrals, Lie–Poisson quasi-brackets, and the Kovalevskaya method
    Sbornik: Mathematics, 2015, vol. 206, no. 12, pp. 29–54
    Abstract          pdf  (481.65 Kb)
  • 15.

    Bizyaev I. A., Borisov A. V., Mamaev I. S.

    Figures of equilibrium of an inhomogeneous self-gravitating fluid
    Celestial Mechanics and Dynamical Astronomy, 2015, vol. 122, no. 1, pp. 1-26
    Abstract          pdf  (651.34 Kb)
  • 16.

    Borisov A. V., Mamaev I. S., Kilin A. A., Bizyaev I. A.

    Qualitative Analysis of the Dynamics of a Wheeled Vehicle
    Regular and Chaotic Dynamics, 2015, vol. 20, no. 6, pp. 739-751
    Abstract          pdf  (445.93 Kb)
  • 17.

    Bizyaev I. A., Borisov A. V., Kazakov A. O.

    Dynamics of the Suslov Problem in a Gravitational Field: Reversal and Strange Attractors
    Regular and Chaotic Dynamics, 2015, vol. 20, no. 5, pp. 605-626
    Abstract          pdf  (640.12 Kb)
  • 18.

    Borisov A. V., Mamaev I. S., Bizyaev I. A.

    The Jacobi Integral in Nonholonomic Mechanics
    Regular and Chaotic Dynamics, 2015, vol. 20, no. 3, pp. 383-400
    Abstract          pdf  (990.04 Kb)
  • 19.

    Bizyaev I. A., Bolsinov A. V., Borisov A. V., Mamaev I. S.

    Topology and Bifurcations in Nonholonomic Mechanics
    Russian Journal of Nonlinear Dynamics, 2015, vol. 11, no. 4, pp. 735–762
    Abstract          pdf  (561.73 Kb)
  • 20.

    Borisov A. V., Mamaev I. S., Bizyaev I. A.

    The Jacobi Integral in NonholonomicMechanics
    Russian Journal of Nonlinear Dynamics, 2015, vol. 11, no. 2, pp. 377-396
    Abstract          pdf  (1.9 Mb)
  • 21.

    Bizyaev I. A., Bolsinov A. V., Borisov A. V., Mamaev I. S.

    Topology and Bifurcations in Nonholonomic Mechanics
    International Journal of Bifurcation and Chaos, 2015, vol. 25, no. 10, 1530028, 21 pp.
    Abstract          pdf  (645.53 Kb)
  • 22.

    Bizyaev I. A., Borisov A. V., Mamaev I. S.

    Hamiltonization of Elementary Nonholonomic Systems
    Russian Journal of Mathematical Physics, 2015, vol. 22, no. 4, pp. 444-453
    Abstract          pdf  (115.49 Kb)

2014

  • 23.

    Bizyaev I. A.

    Nonintegrability and Obstructions to the Hamiltonianization of a Nonholonomic Chaplygin Top
    Doklady Mathematics, 2014, vol. 90, no. 2, pp. 631–634
    Abstract          pdf  (203.47 Kb)
  • 24.

    Bizyaev I. A., Borisov A. V., Mamaev I. S.

    The Dynamics of Three Vortex Sources
    Regular and Chaotic Dynamics, 2014, vol. 19, no. 6, pp. 694-701
    Abstract          pdf  (244.27 Kb)
  • 25.

    Bizyaev I. A., Borisov A. V., Mamaev I. S.

    Superintegrable Generalizations of the Kepler and Hook Problems
    Regular and Chaotic Dynamics, 2014, vol. 19, no. 3, pp. 415-434
    Abstract          pdf  (300.95 Kb)
  • 26.

    Bizyaev I. A., Borisov A. V., Mamaev I. S.

    The Dynamics of Nonholonomic Systems Consisting of a Spherical Shell with a Moving Rigid Body Inside
    Regular and Chaotic Dynamics, 2014, vol. 19, no. 2, pp. 198-213
    Abstract          pdf  (241.48 Kb)
  • 27.

    Bizyaev I. A., Borisov A. V., Mamaev I. S.

    The dynamics of three vortex sources
    Russian Journal of Nonlinear Dynamics, 2014, vol. 10, no. 3, pp. 319-327
    Abstract          pdf  (413.32 Kb)
  • 28.

    Bizyaev I. A.

    On a generalization of systems of Calogero type
    Russian Journal of Nonlinear Dynamics, 2014, vol. 10, no. 2, pp. 209-212
    Abstract          pdf  (237.84 Kb)
  • 29.

    Bizyaev I. A., Borisov A. V., Mamaev I. S.

    Figures of equilibrium of an inhomogeneous self-gravitating fluid
    Russian Journal of Nonlinear Dynamics, 2014, vol. 10, no. 1, pp. 73-100
    Abstract          pdf  (492.78 Kb)

2013

  • 30.

    Bizyaev I. A., Tsiganov A. V.

    On the Routh sphere problem
    Journal of Physics A: Mathematical and Theoretical, 2013, vol. 46, no. 8, 085202, 11 pp.
    Abstract          pdf  (169.11 Kb)
  • 31.

    Borisov A. V., Mamaev I. S., Bizyaev I. A.

    The Hierarchy of Dynamics of a Rigid Body Rolling without Slipping and Spinning on a Plane and a Sphere
    Regular and Chaotic Dynamics, 2013, vol. 18, no. 3, pp. 277-328
    Abstract          pdf  (2.69 Mb)
  • 32.

    Bizyaev I. A., Borisov A. V., Mamaev I. S.

    The dynamics of nonholonomic systems consisting of a spherical shell with a moving rigid body inside
    Russian Journal of Nonlinear Dynamics, 2013, vol. 9, no. 3, pp. 547-566
    Abstract          pdf  (441.83 Kb)
  • 33.

    Bizyaev I. A., Kazakov A. O.

    Integrability and stochastic behavior in some nonholonomic dynamics problems
    Russian Journal of Nonlinear Dynamics, 2013, vol. 9, no. 2, pp. 257-265
    Abstract          pdf  (2.27 Mb)
  • 34.

    Borisov A. V., Mamaev I. S., Bizyaev I. A.

    The hierarchy of dynamics of a rigid body rolling without slipping and spinning on a plane and a sphere
    Russian Journal of Nonlinear Dynamics, 2013, vol. 9, no. 2, pp. 141-202
    Abstract          pdf  (7.91 Mb)

2012

  • 35.

    Bizyaev I. A., Tsiganov A. V.

    On the Routh sphere
    Russian Journal of Nonlinear Dynamics, 2012, vol. 8, no. 3, pp. 569-583
    Abstract          pdf  (299.77 Kb)

2011

  • 36.

    Bizyaev I. A., Ivanova T. B.

    Figures of equilibrium of liquid self-gravitating inhomogeneous mass
    Bulletin of Udmurt University. Mathematics. Mechanics. Computer Science, 2011, no. 3, pp. 142-153
    Abstract          pdf  (215.68 Kb)